# SDR HNAA2017010900011

- Difficulty date: January 9, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N810EX
- Make and model: Dhav DHC8102
- Aircraft serial: 308
- Aircraft time: 58,493 hours, 65,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, WOULD NOT GO OUT.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACKS .  OPS CHECKED GOOD IAW 35-50-03Q.
